# SDR DL76G980255

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Engine: Ge CF680C2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Thermal Shield
- Part number: 9315M41P20
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 23,873 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOP FINDINGS - NO FLIGHT INCIDENT.  DURING OVERHAUL OF ENGINE 695373, THE HPT THERMAL SHIELD WAS FOUND TO HAVE A FLANGE TO FLANGE CRACK.  THIS PART PROVIDES THE ROTATING SEAL BETWEEN THE T1 AND T2 DISK.  THE THERMAL SHIELD IS NOT LIFE LIMITED.  DUE TO THE CRACK, THE T1 AND T2 DISK WERE SCRAPPED BASED ON GE RECOMMENDATION.
